Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 177, NWS Northern Indiana

November 15, 2005Miami County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Nov 15, 2005, 3:39 PM EST for Miami County, Wabash County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2005, 3:39 PM EST (20:39 UTC)
Expired
Nov 15, 2005, 4:15 PM EST
In force
36 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:01 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 152039
SVRIWX
INC103-169-152115-
/O.NEW.KIWX.SV.W.0177.051115T2039Z-051115T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MIAMI COUNTY IN INDIANA
  WABASH COUNTY IN INDIANA

* UNTIL 415 PM EST

* AT 336 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS SEVERE STORM WAS
  LOCATED 12 MILES SOUTHWEST OF WABASH...OR ABOUT 6 MILES SOUTHEAST
  OF PERU...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  WABASH...
  NORTH MANCHESTER...
  ROANN...
  URBANA...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR INDIANA AND OHIO.

LAT...LON 4070 8610 4061 8596 4080 8567 4100 8565
      4104 8575

$$
1 follow-up statement
000 
WWUS53 KIWX 152102
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EST TUE NOV 15 2005

INC103-169-152115-
/O.CON.KIWX.SV.W.0177.000000T0000Z-051115T2115Z/
WABASH IN-MIAMI IN-
400 PM EST TUE NOV 15 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR...

  CENTRAL MIAMI COUNTY IN INDIANA
  WABASH COUNTY IN INDIANA

AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM NEAR GRISSOM AIR RESERVE BASE TO 
NEAR URBANA...AND MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS REMAINING IN THE PATH OF THIS LINE OF SEVERE 
THUNDERSTORMS INCLUDES...
  WABASH...
  SPEICHERVILLE...
  URBANA...
  PEORIA...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR INDIANA AND OHIO.

LAT...LON 4070 8610 4061 8596 4080 8567 4100 8565
      4104 8575

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 12:55 PM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Nov 15, 12:55 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1255 PM EST TUE NOV 15 2005

.AVIATION...
CONCERN WITH TIMING OF TSRA. CONTINUED TREND OF PUSHING BACK TEMPO
TSRA ASSOCIATED WITH WARM FRONT. HOWEVER WITH INCREASED PRESSURE
FALL IMMEDIATELY UPSTREAM AND WITH HIGHLY AMPLIFIED WAVE MOVING INTO
THE MS VLY ANTICIPATE A RAPID NORTHWARD RESPONSE TO BEGIN SOON. KILX
BEGINNING TO SHOW INCREASE IN DISCRETE CELL ALONG/NORTH OF WARM
FRONT. KEPT THE STRONGEST FORECAST FOR WINDS TONIGHT ASSOCIATED WITH
SQUALL LINE AHEAD OF ATTENDANT COLD FRONT AS LOW LIFTS TO OUR
NORTH...GUSTS TO 60KT ARE POSSIBLE THIS EVENING BUT MAINTAINED G45KT
AS CHANCES FOR SVR TSRA AT INDIVIDUAL SITES LOWER. LES SHOULD REMAIN
NO LOWER THAN MVFR WED WITH STRONG WEST FETCH LIMITING RESIDENCE
TIME.

&&

.UPDATE...
...SIGNIFICANT SEVERE WEATHER EVENT IMMINENT...
VIGOROUS SHORTWAVE ENERGY ROUNDING BASE OF DEEPENING 5H TROF ACROSS
ERN KS. WINCHESTER AND WOLCOTT PROFILES RESPONDING WITH DRAMATIC MID
LEVEL SPEED INCREASE AND BACKED IN LOWER GATES. SPC MESOANALYSIS
SHOWING 0-1KM SR HELICITIES 400-650 M2/S2 IMMEDIATELY AHEAD OF WARM
FRONT ACROSS SRN IL/IN. NAM12 TAKES SFC LOW NORTH-NORTHEAST AND
RAPIDLY DEEPENS IN RESPONSE TO MID LEVEL DEEPENING OF AROUND 160M AT
7H 21Z TUE-09Z WED. WARM FRONT WILL BEGIN TO SURGE RAPIDLY NORTH IN
BRINGING EVERY BIT OF PROGGED NAM/RUC 0-1KM HELICITIES OF 300-500
WITH TREMENDOUS DEEP LAYER BULK SHEAR ON ORDER OF 70-90KTS. LOWER
60S DPS ALREADY INTO SOUTHERN INDIANA SO DONT THINK LACK OF
INSTABILITY WILL PRECLUDE OUTBREAK WITH MOISTURE TAP OVER GRADUALLY
REDUCING STABLE BOUNDARY LAYER IN PLACE NOW FOR POTENTIAL LONG-TRACK
TORNDAOES. MUCAPES INCREASE TO NEAR 500 J/KG LATE THIS
AFTERNOON/EVENING. STRONG UNI-DIRECTIONAL WIND FIELD BEHIND COLD
FRONT THIS EVENING WITH SECOND ROUND OF SEVERE STORMS...LEWP/BOW
STRUCTURE WITH PRIMARILY SIGNIFICANT STRAIGHTLINE WIND DAMAGE AND
SECONDARLY A TORNADO RISK AS HELICITY REMAINS HIGH IN EXTREMELY LOW
LCL ENVIRONMENT.

&&

.PREV DISCUSSION...(ISSUED AT 413 AM)

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE TODAY AND TONIGHT...

DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND THIS EVENING OVER MOST OF THE FORECAST AREA.

130+ KT UPPER LEVEL JET IS DIGGING INTO BASE OF DEEP CENTRAL CONUS
TROUGH THIS MORNING AND HELPING CYCLOGENESIS OVER THE SOUTHERN
PLAINS. SURFACE LOW WILL DEEPEN RAPIDLY TODAY AND BEGIN TO MOVE
NORTHEAST AS UPPER JET MAX ROUNDS BASE OF TROUGH. AS LOW DEEPENS AND
MOVES NORTH...WARM FRONT SITUATED NEAR OHIO RIVER WILL MOVE NORTH AS
WELL. REGIONAL RADAR MOSAICS SHOW WIDESPREAD SHOWERS AND
THUNDERSTORMS ALONG THIS WARM FRONT AS STRONG 50+ KT LOW LEVEL JET
RIDES OVER TOP. MODELS IN GOOD AGREEMENT MOVING WARM FRONT AND
ASSOCIATED LIFT AND PCPN NORTHWARD THIS MORNING. REGIONAL RADAR
LOOPS SHOW THIS ALREADY BEGINNING. HAVE ADDED SOME TIMING TO GRIDS
THIS MORNING WITH LOW CHANCE POPS FAR NORTH AND CATEGORICAL POPS FAR
SOUTH...TRENDING TO CATEGORICAL EVERYWHERE BY LATE MORNING.

BREAK IN PCPN POSSIBLE THIS AFTERNOON IN SOUTHERN AREAS AS SURFACE
LOW AND ASSOCIATED WARM FRONT MOVE NORTH. WILL NOT TRY AND DEPICT
THIS IN GRIDS DUE TO DIFFICULTY WITH TIMING. WARM SECTOR SHOULD SEE
TEMPS PUSH WELL INTO 60S WITH DEWPOINTS INTO LOWER 60S. COMBINATION
OF THIS VERY MOIST LOW LEVEL AIR...LOW LCL HEIGHTS...IMPRESSIVE WIND
FIELDS...AND STRONG COLD FRONT...LEAD TO THE SLIGHT AND MODERATE
RISK OF SEVERE THUNDERSTORMS BY SPC FOR OUR AREA. IMPRESSIVE 0-1KM
BULK SHEAR AND HELICITY AS SEEN IN THE NAM. 00Z 0-1KM HELICITY IN
THE 300-400 M2/S2 RANGE OVER ENTIRE CWA WITH 0-1KM BULK SHEAR AROUND
40KTS. 0-6KM BULK SHEAR EVEN MORE IMPRESSIVE WITH VALUES IN EXCESS
OF 60KTS. INSTABILITY NOT IMPRESSIVE BY ANY MEANS OVER OUR AREA BUT
ENOUGH LOW END INSTABILITY COUPLED WITH THE IMPRESSIVE HELICITY
VALUES TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT AND PROPAGATION.

FIRST CONCERN FOR SEVERE WEATHER WILL BE WITH WARM FRONT LIFTING
NORTH. STORMS RIGHT ALONG FRONT WILL HAVE POTENTIAL TO BECOME
SURFACE BASED AND TAP INTO THE IMPRESSIVE HELICITY. LARGE HAIL ALSO
POSSIBLE WITH THESE ROTATING STORMS AS FREEZING LEVELS FAVORABLE
AROUND 10KFT. AS COLD FRONT APPROACHES LATE AFTERNOON AND THIS
EVENING...SEVERE LINE OF THUNDERSTORMS ARE EXPECTED. GIVEN THE
IMPRESSIVE WIND FIELDS AND IMPRESSIVE 500MB 12 HR HEIGHT FALLS OF
OVER 200M...INTENSE WINDS IN EXCESS OF 80 MPH COULD OCCUR WITHIN THE
SQUALL LINE. THIS LINE WILL BE SOMEWHAT SIMILAR TO THE INTENSE
SEVERE THUNDERSTORM WIND EVENT THAT OCCURRED BACK ON NOVEMBER 6TH
WITH WIDESPREAD WIND DAMAGE.

EVERYONE SHOULD MONITOR NOAA ALL HAZARDS WEATHER RADIO OR LOCAL
MEDIA STATIONS TODAY AND TONIGHT AND BE PREPARED TO TAKE SHELTER
SHOULD ANY WARNINGS BE ISSUED.

.LONG TERM...
WEDNESDAY THROUGH MONDAY...A MAJOR PATTERN CHANGE WILL BE OCCURRING
WEDNESDAY AS THE LONG WAVE TROF SHIFTS EAST. MUCH COLDER AIR WILL
SPREAD INTO THE REGION WITH TEMPERATURES FALLING BELOW NORMAL TO
MUCH BELOW NORMAL FOR THE REST OF THE PERIOD. COLD AIR ADVECTION
WILL OFFSET ANY DIURNAL WARMING WEDNESDAY...SO HAVE STEADY OR
FALLING TEMPERATURES DURING THE DAY. 850 MB FORECAST TEMPERATURES
FALL TO BETWEEN -12C TO -14C PER NAM AND GFS...WITH MAX DELTA T
VALUES OVER 20.  LOOKS LIKE BEST CHANCE FOR LAKE EFFECT SNOW WILL BE
FROM WEDNESDAY INTO WEDNESDAY EVENING...BUT GIVEN TRACK OF SURFACE
LOW...FETCH NOT PARTICULARLY FAVORABLE WITH WEST WINDS WEDNESDAY
GRADUALLY VEERING NORTHWEST LAST IN THE DAY. EXPECT ANY ACCUMULATION
TO BE LIGHT AND ON GRASSY AREAS DUE TO INITIALLY WARM CONDITIONS...
AND SHOULD BE LIMITED TO MAINLY FAR SW LOWER MICHIGAN INTO
IMMEDIATELY ADJACENT AREAS OF NORTHERN INDIANA. INVERSIONS HEIGHTS
LOWER RAPIDLY WEDNESDAY NIGHT...SO ANY LAKE EFFECT SNOW SHOULD END
OVERNIGHT WEDNESDAY. MAV MOS AND NAM MOS LOOK A LITTLE TOO COLD WITH
LOWS WEDNESDAY NIGHT GIVEN CLOUD COVER AND WIND SPEEDS...SO WENT
CLOSE TO 25F OVER MOST AREAS. KEPT A CHANCE FOR PRECIPITATION IN
FRIDAY AND FRIDAY NIGHT...BUT DUE TO SLOWER ANTICIPATED MOVEMENT OF
TROF IN LOW ZONAL FLOW...WENT WITH COLDER TEMPERATURES THAT ONGOING
FORECAST. ALSO...GFS THICKNESS STAY BELOW 1290 METERS OVER NEARLY
ALL OF THE AREA FRIDAY AND BELOW 1280 FRIDAY NIGHT...SO WENT WITH
JUST A CHANCE OF SNOW IN THE NORTH DURING THE DAY FRIDAY...AND A
CHANCE OF SNOW FRIDAY NIGHT.

GIVEN PATTERN WITH SHORT WAVES DROPPING INTO THE LONG WAVE PATTERN
ABOUT EVERY TWO DAYS...CONSIDERED ADDING A CHANCE FOR PRECIPITATION
LATE SUNDAY INTO MONDAY...BUT FELT THIS WAS A LITTLE TOO FAR OUT TO
TRY TO PIN DOWN TIMING...SO LEFT DRY FOR THIS PACKAGE. THE CANADIAN
ENSEMBLE MEMBERS SHOWED A WIDE VARIETY OF SOLUTIONS WITH THE
POSITION OF THE SHORT WAVE EARLY NEXT WEEK...ADDITIONAL EVIDENCE TO
HOLD OFF WITH INTRODUCING ANY PRECIPITATION.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY FOR
     LMZ043-LMZ046.

&&

SHORT TERM...MURPHY
LONG TERM....SKIPPER
AVIATION...MURPHY
Hazardous weather outlook, Nov 15, 11:41 AM EST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 AM EST TUE NOV 15 2005

...SEVERE THUNDERSTORM OUTBREAK WITH STRONG DAMAGING WINDS...ISOLATED
TORNADOES AND LARGE HAIL POSSIBLE THIS AFTERNOON INTO THIS EVENING...

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161645-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1141 AM EST TUE NOV 15 2005 /1041 AM CST TUE NOV 15 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THIS IS A PARTICULARLY DANGEROUS SITUATION...DESTRUCTIVE STRAIGHT
LINE WINDS IN EXCESS OF 75 MPH...ISOLATED TORNADOES AND LARGE HAIL
ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THERE IS A
POSSIBILITY OF A FEW INTENSE AND LONG LASTING TORNADOES. THE
HIGHEST RISK OF DESTRUCTIVE SEVERE THUNDERSTORMS IS ALONG AND
SOUTH OF ROUTE 30 INCLUDING THE CITIES OF MONTICELLO...
LOGANSPORT....PERU...MARION...FORT WAYNE...AND VAN WERT.

A WARM FRONT WILL MOVE NORTH ACROSS THE REGION THROUGH MID AFTERNOON
BRINGING THE FIRST CHANCE OF SEVERE THUNDERSTORMS WITH ISOLATED
TORNADOES AND LARGE HAIL POSSIBLE. A STRONG COLD FRONT WILL THEN
APPROACH FROM THE WEST LATE THIS AFTERNOON AND MOVE EAST ACROSS
THE REGION DURING THE EVENING. A SQUALL LINE OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ALONG THE COLD FRONT AND MOVE RAPIDLY EAST
ACROSS THE REGION. THIS SQUALL LINE MAY PRODUCE DESTRUCTIVE
STRAIGHT LINE WINDS IN EXCESS OF 75 MPH WITH THE POSSIBILITY OF
ISOLATED TORNADOES CONTINUING.

ONCE THE COLD FRONT PASSES...STRONG WINDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH ARE POSSIBLE OVERNIGHT. A WIND ADVISORY MAY BE NEEDED
FOR LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW SHOWERS WEDNESDAY AND WEDNESDAY NIGHT...
ESPECIALLY EAST AND SOUTHEAST OF LAKE MICHIGAN. LITTLE OR NO
ACCUMULATION IS EXPECTED.

THERE IS ALSO A CHANCE FOR LIGHT RAIN OR LIGHT SNOW SHOWERS FRIDAY
AND FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE POSSIBLE ACCUMULATIONS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-161645-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1141 AM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE. A GALE WARNING IS
IN EFFECT TONIGHT AS SOUTHWEST WINDS WILL INCREASE TO 40 KNOT
GALES. WAVES WILL BUILD TO 10 TO 14 FEET BY DAYBREAK WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WARNING WILL REMAIN IN EFFECT THROUGH WEDNESDAY AFTERNOON.
40 KNOT GALES WILL GRADUALLY DECREASE TO 30 KNOT WINDS BY LATE
WEDNESDAY AFTERNOON. WAVES OF 10 TO 14 FEET WILL CONTINUE THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

HITCHCOCK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 6:32 PM ESTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley42 min
Nov 15, 6:47 PM ESTSevere Thunderstorm WarningIWXGrant28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.